Publication

A mathematical model of brain tumour response to radiotherapy and chemotherapy considering radiobiological aspects

Barazzuol, L., Burnet, N. G., Jena, R., Jones, B., Jefferies, S. J. & Kirkby, N. F., 7-Feb-2010, In : Journal of Theoretical Biology. 262, 3, p. 553-565 13 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • A mathematical model of brain tumour response to radiotherapy and chemotherapy considering radiobiological aspects

    Final publisher's version, 453 KB, PDF document

DOI

  • Lara Barazzuol
  • Neil G Burnet
  • Raj Jena
  • Bleddyn Jones
  • Sarah J Jefferies
  • Norman F Kirkby


Original languageEnglish
Pages (from-to)553-565
Number of pages13
JournalJournal of Theoretical Biology
Volume262
Issue number3
Publication statusPublished - 7-Feb-2010

ID: 76680453